Publication detail

Well-posedness of the second-order linear singular Dirichlet problem

LOMTATIDZE, A. OPLUŠTIL, Z.

Original Title

Well-posedness of the second-order linear singular Dirichlet problem

English Title

Well-posedness of the second-order linear singular Dirichlet problem

Type

journal article in Web of Science

Language

en

Original Abstract

Conditions guaranteeing well-posedness of the problem u '' =p 0 (t)u+q 0 (t) , u(a)=0 , u(b)=0 , are established. Here p 0 ,q 0 :]a,b[→R are locally Lebesgue integrable functions and may have singularities at t=a and t=b .

English abstract

Conditions guaranteeing well-posedness of the problem u '' =p 0 (t)u+q 0 (t) , u(a)=0 , u(b)=0 , are established. Here p 0 ,q 0 :]a,b[→R are locally Lebesgue integrable functions and may have singularities at t=a and t=b .

Keywords

Singular Dirichlet problem; well-posedness

RIV year

2015

Released

11.05.2015

Publisher

WALTER DE GRUYTER GMBH

Location

GERMANY

Pages from

409

Pages to

419

Pages count

11

URL

Documents

BibTex


@article{BUT115809,
  author="Aleksandre {Lomtatidze} and Zdeněk {Opluštil}",
  title="Well-posedness of the second-order linear singular Dirichlet problem",
  annote="Conditions guaranteeing well-posedness of the problem u '' =p 0 (t)u+q 0 (t) , u(a)=0 , u(b)=0 , are established. Here p 0 ,q 0 :]a,b[→R  are locally Lebesgue integrable functions and may have singularities at t=a  and t=b .",
  address="WALTER DE GRUYTER GMBH",
  chapter="115809",
  doi="10.1515/gmj-2015-0023",
  howpublished="print",
  institution="WALTER DE GRUYTER GMBH",
  number="3",
  volume="2015 (22)",
  year="2015",
  month="may",
  pages="409--419",
  publisher="WALTER DE GRUYTER GMBH",
  type="journal article in Web of Science"
}